MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO MINI-RETRACT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO MINI-RETRACT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 174209
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Unspecified Infection (1930); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic hepatectomy procedure, the tip of the device did not connect with handle.The device was remove from the cavity with the trocar.The patient had an infection so the device will not be returned.The procedure was completed with another device.There was no patient injury.

Brand Name
ENDO MINI-RETRACT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7654306
Report Number2647580-2018-03255
Device Sequence Number16173545
Product Code GCJ
UDI-Device Identifier20884523000808
UDI-Public20884523000808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K920068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number174209
Device Catalogue Number174209
Device Lot NumberP7J0929X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1